Journal of Mathematical Sciences

, Volume 243, Issue 2, pp 313–325 | Cite as

A Numerical-Analytic Method for the Solution of Two-Point Problems for Some Systems of Partial Differential Equations

  • B. P. Tkach
  • L. B. Urmancheva

We establish sufficient conditions for the existence of solutions of two-point problems for more general systems of partial differential equations


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods for the Investigation of Boundary-Value Problems [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
  2. 2.
    Yu. A. Mitropol’skii and L. B. Urmancheva, “A two-point problem for systems of hyperbolic equations,” Ukr. Mat. Zh.,42, No. 12, 1657–1663 (1990); English translation:Ukr. Math. J.,42, No. 12, 1492–1498 (1990).MathSciNetCrossRefGoogle Scholar
  3. 3.
    L. B. Urmancheva, Two-Point and Multipoint Problems for Systems of Partial Differential Equations of Hyperbolic Type [in Russian], Preprint, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1992).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • B. P. Tkach
    • 1
  • L. B. Urmancheva
    • 1
  1. 1.Interregional Academy of Staff ManagementKyivUkraine

Personalised recommendations